MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An incident occurred on an unspecified date involving the ext set 17in macro 0.2 m-fltr clv-y sl reported that the patient experiencing daily allergic reactions after beginning parenteral nutrition using this infusion set.Which resolves with treatment and does not return despite continuing this infusion.There was patient involvement, and patient experienced allergic reaction after infusion.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.A device history review could not be completed due to the unknown lot number.D4: only di provided as lot number is unknown.

Brand Name
EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23613486
Report Number9615050-2025-00555
Device Sequence Number13029777
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public10887787005919
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARENTERAL NUTRITION, UNK MFR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown